# SDR SWAA2020041332277

- Difficulty date: March 17, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN REPAIR AT BS 302-310; STRINGER 17R-18R DOES NOT MEET SRM CRITERIA FOR FASTENER INSTALLATION AND ADEQUATE DAMAGE REMOVAL. / REMOVED FUSELAGE EXTERNAL SKIN REPAIR BS. 302-310 STR 17R/H-18R/H. REPAIRED PER ATS ER #20-02206 REV IR AND SWA EA #20-153-00213 REV IR
